# SDR SWAA040580

- Difficulty date: February 25, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 60,094 hours, 28,638 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Foreflap
- Component: Foreflap
- Component part number: 6546431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING OUTBOARD FOREFLAP DELAMINATED AT T/E.  REMOVED AND REPLACED FOREFLAP PER MM.
